# SDR SIMA20140706001

- Difficulty date: July 6, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 36,618 hours, 33,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERIOR LT OVERWING EXIT SIGN INOPERATIVE.  R & R INTERIOR LT OVERWING EXIT SIGN IAW AMM 33-50-14.  OPERATIONS CHECKED GOOD.
